Anyone with thoughts on this drug and if it will help my paranoid thoughts
Yea its good what dose are you on?
They put me on 10mg
Yes it’s good. It helps me alot. It’s a tried and tested med, you can’t go wrong. I ate alot when I was on 10 mg then my food cravings decrease when I went to 20 mg
Thanks I have been worried about taking meds
They told me I have a paranoid disorder buy I have ski in the family
It worked for me when I took it.
I’m on 75 mg. I’ve gained weight on it.
That’s a high dose
Is this a type o? 7.5 or 75? I’ve never heard of anyone on that high of a dose.
I’ve been on 10 mgs for 21 years. It’s helped me a lot. When I first got sick I was hearing voices and having severe delusions. I occasionally still have hallucinations but nothing like when I first got sick. I was so far gone the doctors told my mom I’d have to be institutionalized. It took 5 years for me to get better.
How so, @anon20318121? You ate less when you were on a higher dose? Maybe there is point in this cause for me, the bigger doses of Zyprexa, kinda of ‘‘block’’ me too…
Yes, I feel much better on a higher dose from a mood point of view aswell as paranoia.
I was very hungry when i took 5 - 10 mg of zyprexa. Then when i went up to 20 i feel better and im not even hungry this is so strange. Ive actually lose weight since ive been on 20 mgs.
I take 15 mgs at night and 5 in the morning.
ok I see yes, its a bit strange, but maybe you need higher doses… Me, I am still afraid to test more than 10 mg… But its possible what happened to you, the dose is important with those meds .
@Dylanissues, I am on Zyprexa too. The best ap for me. It calmed down a bit my fears and paranoia, plus it works as an antidepressant on me, but I need to make efforts still to get better. that’s my experience
I take 20mg olanzapine at night. It helps me sleep and acts also as an anti depressant. I’m emotionally too destroyed and it helps to keep me out of bed in the day. I tested to go off of it alltogether but I found that the emotional destruction became too much to deal with. It just hurts too much if I go off olanzapine. Doesn’t help me with voices or spirits though.
Does this drug give you diahria
No it didnt… Some anti psychotics often give diahria in the beginning though
Okay just wondering so it could be my body
I mistook it to mean clozapine.
Why you only on 75mg of clozapine! That’s not a therapeutic level for clozapine
I also take Luvox. Dr says that Luvox raises clozaril levels.